2 doctors weighed in:

I was taking avelox due to sinus infec and fever.than started vomiting and diarrhea.now nausea only.and my GGT is 440 and ALT 230.avelox side effect?

2 doctors weighed in
Dr. William Lizarraga
Internal Medicine
1 doctor agrees

In brief: Possible, not common

The FDA has reported acute liver failure in 6.
6 cases per 10 million prescriptions of moxifloxacin (Avelox). I would make sure you're not taking other things that might affect your liver (tylenol, alcohol, eg) and follow up with your doctor to make sure these are not getting higher!

In brief: Possible, not common

The FDA has reported acute liver failure in 6.
6 cases per 10 million prescriptions of moxifloxacin (Avelox). I would make sure you're not taking other things that might affect your liver (tylenol, alcohol, eg) and follow up with your doctor to make sure these are not getting higher!
Dr. William Lizarraga
Dr. William Lizarraga
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
40 years in practice
2M people helped
Continue
111,000 doctors available